# SDR VJ9800336

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 200-237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON CENTER FLOOR SUPPORT BETWEEN FS 200 AND 237 BL 0.  CORROSION BEYOND LIMITS IAW SRM 53-01 FIG 1.  REMOVED FLOOR SUPPORT, CUT AND TRIMMED TO FIT NEW SUPPORT.  DRILLED, TREATED AND PRIMED.  INSTALLED WITH SEALER IAW SRM 51-10-3, 51-00, 51-30-5.
